# SDR HEEA108771

- Difficulty date: December 8, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 20,371 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 205032669233
- Condition: Departed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LH CARGO DOOR FWD WINDOW DEPARTED IN FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE AND INSTALLED A NEW WINDOW.
